Itching rash effect of Azithromycin

We have 346 consumer reports for Azithromycin. Itching rash effect occurred in 1%.

Patients statistics on Itching rash side effect for Azithromycin

Female
Male

Average weight in Lbs
146.61
0

Average height in Ft
5′ 5″
0

Average age
29
0

Azithromycin Circle Diagram 5 consumers of 346 reported about Itching rash

  1. Robert J. Rosser says:
    4.0 rating

    Azithromycin for Cold

    Had a strong cold and could not allow me (need my voice) – So to the doctor and he has prescribed the drug Azithromycin 500mg. Good effect – actually prevents the big outbreak. But: The side effects of dizziness, fatigue and a slight itchy rash on Dekoltee could not be avoided – everything was half as bad … But NOW: The intake is just two weeks ago and I have a severe cold sore on the upper lip (approx. 30 bubbles)Extremely painful. I will never take this medicine again

    Side effects: Itching rash; Fatigue; Dizziness
  2. Cheryl R. Hillman says:
    3.0 rating

    Azithromycin for Tonsillitis

    My tonsillitis was almost gone after 2 days. However, I have a strong rash in the face. (red pustules, dryness, itching) I occasionally had dizzy spells in between gutters.

    Side effects: Itching rash; Dizziness
  3. Earnest C. Reasor says:
    4.5 rating

    Azithromycin for Flu

    I was prescribed azithromycin (3 days) along with cough syrup, Mexalen (acetaminophen) and tyrothricin lozenges for a fever-ridden influenza infection. I tolerated all medications well, after 2 days the fever was gone, the cough got better. I finished the Azithromycin, I left Mexalen away, I only took Tyrothricin sporadically, when I had to cough a lot. On the 4th day of therapy (the last dose of azithromycin was now one day back) I developed a rash on the back and both arms, as well as the front of the thighs. The rash was getting worse, An antihistamine drug from the pharmacy (Clarityn) helped very well, the rash disappeared after a short time completely. But the next day he was back in the morning, more pronounced in feeling than before. The daily dose Clarityn was able to restrain him reasonably well, but in the afternoon the rash came again, and after a re-taking of the antihistamine, he did not disappear completely. The doctor suspects an allergic reaction to azithromycin, now I’m at home and the rash has continued to worsen. I will never take the medicine again

    Side effects: Itching rash